# SDR ASAA2019043089189

- Difficulty date: April 28, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 24,186 hours, 7,855 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Malfunctioned
- Location: Cockpit Window
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WINDOW HEAT LEFT SIDE CAME BACK ON DURING DESCENT INTO PDX. GROUNDED - YES. PERFORMED WHCU SYS TEST IAW B737-900 AMM 30-41-11-710-801. NO FAULT NOTED. GREEN LIGHT SHOWN. OPS NORMAL.
